# SDR IPXA2023041829420

- Difficulty date: February 27, 2023
- Submitted: April 24, 2023
- Operation: General aviation
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 114,280 hours, 19,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 50581
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - FOUND THE UPPER DECK DOOR LEFT AND RIGHT EMERGENCY BATTERY TEST FAIL (REPLACE) I.A.W AMM 52-23-14-004-001 AND AMM 52-23-14-404-005  REV.107.00 REPLACED THE UPPER DECK DOOR LEFT AND RIGHT EMERGENCY BATTERY (M7037 AND M7038). I.A.W  AMM 52-23-14-404-005  REV.107.00 PERFORMED NEW BATTERY PACK INSTALLATION TEST , RESULT WAS SATISFACTORY. PAPER FINAL INSPECTION COMPLETED. ALL PAPERWORK C/W
